# SDR USAAD96144

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39140165505
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 751 - MSP-CLT - AFTER GEAR RETRACTION, RIGHT MAIN UNSAFE LIGHT ILLUMINATED.  CAPTAIN RECYCLED GEAR BUT NO HELP.  THEN YELLOW GEAR DOOR UP LIGHT ILLUMINATED.  OVER JOT CAPTAIN REPORTED 2300 LBS OVER BURN.  DECIDED TO LAND AT IND FOR MX.  NO EMERGENCY DECLARED.  FLIGHT LANDED AT IND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN GEAR DOWNLOCK BUNGEE.  (M)
